# SDR CA021010006

- Difficulty date: September 30, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85311176
- Condition: Cracked
- Location: Fuselage
- Part time: 28,293 hours, 40,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A STRUCTURAL INSPECTION OF THE NOSE LANDING GEAR WHEEL WELL, THE NOSE LANDING GEAR UPLOCK ACTUATOR FITTING ON THE AIRFRAME SIDE WAS FOUND CRACKED. FORWARD SECTION CLOSE TO THE ACTUATOR ATTACHMENT.
